Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/9043
Title: On Simulation of Tempered Stable Random Variates
Authors: Kawai, Reiichiro
Masuda, Hiroki
First Published: 21-Dec-2010
Publisher: Elsevier
Citation: Journal of Computational and Applied Mathematics, 2011, 235 (8), pp. 2873-2887
Abstract: Various simulation methods for tempered stable random variates with stability index greater than one are investigated with a view towards practical implementation, in particular cases of very small scale parameter, which correspond to increments of a tempered stable Lévy process with a very short stepsize. Methods under consideration are based on acceptance–rejection sampling, a Gaussian approximation of a small jump component, and infinite shot noise series representations. Numerical results are presented to discuss advantages, limitations and trade-off issues between approximation error and required computing effort. With a given computing budget, an approximative acceptance–rejection sampling technique Baeumer and Meerschaert (2009) [11] is both most efficient and handiest in the case of very small scale parameter and moreover, any desired level of accuracy may be attained with a small amount of additional computing effort.
DOI Link: 10.1016/j.cam.2010.12.014
ISSN: 0377-0427
Links: http://www.sciencedirect.com/science/article/pii/S0377042710006643
http://hdl.handle.net/2381/9043
Type: Article
Rights: This is the author’s final draft of the paper published as Journal of Computational and Applied Mathematics, 2011, 235 (8), pp. 2873-2887. The final published version is available at http://www.sciencedirect.com/science/journal/03770427, Doi: 10.1016/j.cam.2010.12.014.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
tssim.pdf359.57 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.